Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Will my BP come to normal level after taking Amlopres 5 tablet ?

i consulted my doctor this evening he discovered that my BP was up to 190/ioo and he gave me amlopres5 will my BPgo down after taking it? this evening my BP rose to 190/100 and my Doctor gave me amlopre 5 will my BPgo down?
Asked On : Tue, 17 May 2011
Answers:  1 Views:  864
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi maurice ;
welcome to HealthcareMagic
What is your age will be the first question? If you are above 45 rs and you have BP of 190/100 then it is hypertension for which your doctor has rightly prescribed Amlopress 5 which is Amlodipine a anti-hypertensive so it will control your BP without any problems.The one thing you should do is to get the BP checked daily for at least a week after starting the medicine there after you can check it weekly or in 15 days as per your convenience and don't worry high BP is most of the time an accidental discovery and is diagnosed when you go in for a routine check up or some other medical problems.
Take care.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor